# SDR USAA040777

- Difficulty date: October 22, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 38,514 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - RON, SKIN WITH .5000 INCH CRACK, FWD STA 380 BETWEEN STR 28R AND BL0.  INSTALLED DOUBLER IAW EA 79322.
